# SDR 2002F00184

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: ED7429513
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL CHECK OF DIGITAL FLIGHT DATA RECORDER REVEALED FAILURE OF GMT CLOCK INPUT AND ATTITUDE REFERENCE INPUT.  (M)
